Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Swelling in legs, face. Pacemaker kept. HB is 9.0 gms% blood sugar 93 mg. Advice on medicament

my mother is80 years old.Problem is swelling in legs for the last 15 days. Swelling on face is visible in the morning and in day. Heart is working on pacemaker for the last 5 years. Two stunts also installed.
Right now, tests done . report given below
HB is 9.0 gms%, blood sugar (fasting ) 93 mg, Serum Cholestrol 140 mg, Serum Uric Acid 2.90 mg BP 160/85.
Doctor suggested DYTOR-5 for swelling. I need the opinion that is this the right medicine.

Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir/madam
Thanks for your query to HCmagic.
A swelling on legs can be because of many reasons. They can be kidney failure/ heart failure/ Liver failure/ Deficiency of proteins/ venous insufficiency/ too much of dependent posture/ drugs like amlodipine. The work-up of these conditions will be dependent upon the clinical clue.
Dytor (a medicine which increases salt and fluid loss through urine) will deal will all those conditions, to variable extent, where there is excessive fluid in body (like first 3 conditions I mentioned above) but will not treat the basic cause.
i would advise you to discuss with your physician, in light of above facts and proceed accordingly.
Feel free to discuuss further.
Sukhvinder singh
Answered: Sun, 5 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor